Colorado, 2015Tornado in Colorado, April 18, 2015
April 18, 2015 · NWS BOU · 1 event in 1 county or zone
A severe thunderstorm produced a brief tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm produced a brief tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Apr 18, 9:23 AM MST, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 18, 9:23 AM MST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1023 AM MDT SAT APR 18 2015
.UPDATE...
ISSUED AT 1023 AM MDT SAT APR 18 2015
NOT MANY CHANGES TO THE FORECAST AT THIS TIME. THE CENTER OF THE
UPPER LOW HAS MOVED OVER LINCOLN COUNTY WITH A VORTICITY CENTER
HELPING TO KICK OFF SHOWERS AND A FEW THUNDERSTORMS EARLIER THIS
MORNING. AS THE VORTICITY CENTER CONTINUES ROTATING OVER THE
PLAINS...IT WILL COMBINE WITH SOME DAYTIME HEATING TO CONTINUE
PRODUCING SHOWERY ACTIVITY THAT MAY EVENTUALLY MAKE IT BACK TO THE
FOOTHILLS. ANOTHER BAND OF MOISTURE IN THE DEFORMATION REGION TO
THE NORTHWEST OF THE UPPER LOW WILL CONTINUE ROTATING INTO THE
NORTHERN MOUNTAINS THROUGH THE AFTERNOON. ADDITIONAL ACCUMULATING
SNOWFALL SHOULD CONTINUE THROUGH MUCH OF THE DAY WITH AMOUNTS UP
TO A FEW INCHES POSSIBLE. LATE MORNING FORECAST UPDATE WILL
CONTAIN ONLY MINOR CHANGES...CHIEFLY ADDING THE MENTION OF
ISOLATED AFTERNOON THUNDERSTORMS TO THE PLAINS THROUGH THE LATE
MORNING AND AFTERNOON.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 512 AM MDT SAT APR 18 2015
UPPER LOW NEAR WALSENBURG AT THIS TIME TRACKING SLOWLY EAST. DRY
SLOT HAS CURLED AROUND ACROSS MOST OF EASTERN COLORADO WITH
MOISTURE WRAPPING BACK FROM WYOMING INTO THE COLORADO MOUNTAINS.
AT THIS TIME THE BACK PART OF THIS SYSTEM DOES NOT HAVE STRONG
LIFT WITH IT...BUT THIS IS EXPECTED TO INCREASE DURING THE DAY AS
EVERYTHING CONTINUES TO SPIN AROUND THE LOW CENTER MOVING SLOWLY
EAST. A COMPLEX PATTERN...BUT THE GOOD NEWS IS THE MODELS HAVE
PRETTY GOOD AGREEMENT ON THE BIG PICTURE. DETAILS OF JUST WHERE
THE BANDING STRUCTURE AND CONVECTION ARE VARY CONSIDERABLY. LIKING
THE HRRR PRESENTATION OF THE DEVELOPING BACK EDGE SNOW BAND ACROSS
THE MOUNTAINS...ROUGHLY FROM LARAMIE TOWARD RIFLE THIS MORNING.
HARD TO SAY IF THE NORTH CENTRAL MOUNTAINS WILL BE IN THE BEST OF
THIS...OR IF IT WILL STAY FURTHER WEST WITH THE DRIER AIR CURLING
BACK OVER THE FRONT RANGE. I DID INCREASE THE POPS FOR THE
MOUNTAINS...HELD OFF ON INCREASING AMOUNTS TOO MUCH AS THE SNOW
MAY TEND TOWARD LIGHT SHOWERS IN THE VALLEYS WITH A STEADY
BACKGROUND OF LIGHT OROGRAPHIC SNOW. IF THAT BAND WOBBLES FURTHER
EAST AN ADVISORY MAY BE NEEDED. MEANWHILE ON THE PLAINS THERE IS
DRIER AIR ALOFT...BUT THE LOW LEVELS REMAIN MOIST AND THE COLD
POOL ALOFT WILL BE OVER THIS AREA...AND THERE WILL BE SOME LIFT
FROM THE TIP OF THE WARM ADVECTION NEAR THE LOW CENTER. CONVECTION
SHOULD INCREASE THROUGH THE DAY. NOT AS MUCH OF A THUNDERSTORM
RISK TODAY...CAPES LIKELY AROUND 300 J/KG AROUND DENVER AND 600
NEAR THE EASTERN BORDER. I WOULD SAY NEGLIGIBLE SEVERE THREAT
EXCEPT FOR THE COLD TEMPERATURES...COULD BE SOME HAIL OUT EAST BUT
IT SHOULD BE HARD TO GET LARGE HAIL.
FOR TONIGHT THE BACK EDGE BAND WILL TRANSLATE ACROSS OUR AREA AS
THE LOW MOVES EAST. THIS SHOULD BRING A BETTER CHANCE OF
SHOWERS. NORTH WINDS ALSO INCREASING...WHICH COULD WARM/DRY AREAS
NORTH OF DENVER BUT ENHANCE THE THREAT OF SNOW SOUTH OF DENVER.
THE NORTH WIND SHOULD ALSO BRING A FEW DEGREES OF
COOLING...LOWERING SNOW LEVELS BACK DOWN TO 5-6 THOUSAND FEET.
HOWEVER AIR TEMPERATURES WILL STILL BE ABOVE FREEZING IN MOST
AREAS...SO STILL EXPECTING LITTLE IMPACT FOR THE METRO AREA.
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 512 AM MDT SAT APR 18 2015
THERE IS WEAK TO MODERATE NORTHWESTERLY JET LEVEL FLOW OVER THE
CWA SUNDAY THROUGH MONDAY NIGHT. THERE IS WEAK DOWNWARD SYNOPTIC
SCALE ENERGY FOR THE CWA SUNDAY...THEN BENIGN ENERGY SUNDAY NIGHT
THROUGH MONDAY NIGHT. THERE IS NORTHERLY FLOW IN THE LOWER LEVELS
ON SUNDAY...WITH WEAKER NORTHEASTERLIES SUNDAY NIGHT. BOUNDARY
LAYER WINDS ARE NORTHWESTERLY ON MONDAY...THEN A HINT AT NORMAL
DRAINAGE PATTERNS MONDAY NIGHT. FOR MOISTURE...THERE IS PLENTY FOR
THE CWA SUNDAY AND SUNDAY NIGHT...THE NAM BEING THE DRIEST. THERE
IS QUITE A BIT OF MOISTURE STILL AROUND BOTH MONDAY AND MONDAY
NIGHT...THE GFS BEING THE WETTEST. THERE IS A BIT OF CAPE OVER THE
FAR SOUTHWEST FORECAST AREA LATE DAY SUNDAY DAY. THERE IS A BIT
MORE CAPE OVER ALL THE HIGH COUNTRY LATE DAY MONDAY...BUT STILL
PRETTY MEAGER AMOUNTS. THE QPF FIELDS HAVE SOME MEASURABLE
PRECIPITATION MOSTLY OVER THE WESTERN TWO-THIRDS OF THE CWA
SUNDAY AFTERNOON INTO MONDAY EVENING. FOR POPS...20-50%S ARE GOOD
SUNDAY INTO MONDAY...THE LOWER NUMBERS FOR THE PLAINS. FOR
TEMPERATURES...SUNDAY'S HIGHS ARE A BIT COLDER THAN TODAY'S BEHIND
THE COLD FRONT LATE TONIGHT...EARLY SUNDAY MORNING. MONDAY'S HIGHS
ONLY WARM UP 1-2 C FROM SUNDAY'S. FOR THE LATER DAYS...TUESDAY
THROUGH FRIDAY...THERE IS AN UPPER RIDGE TUESDAY THROUGH THURSDAY
NOW ON THE MODELS. THE NEXT UPPER TROUGH LOOKS WEAKER THAN IT DID
ON YESTERDAY'S 00Z RUNS AND IT COMES THROUGH THURSDAY NIGHT AND
FRIDAY.
&&
.AVIATION...(FOR THE TAFS THROUGH 18Z SUNDAY MORNING)
ISSUED AT 1023 AM MDT SAT APR 18 2015
THE COOL...MOIST AND SLIGHTLY UNSTABLE AIRMASS WILL REMAIN OVER
NORTHEAST COLORADO THROUGH THIS AFTERNOON AND EVENING. MAY NEED TO
MENTION SOME THUNDERSTORMS AT THE DENVER AREA AIRPORTS THROUGH THE
AFTERNOON. WARMER DEW POINTS ARE MOVING INTO DENVER FROM THE
NORTHEAST SO THE THREAT OF SNOW IS GOING DOWN FOR THE REST OF THIS
AFTERNOON. STILL MAY SEE A MIX OF RAIN AND SNOW LATER TONIGHT AS
SHOWERS CONTINUE AND TEMPERATURES COOL DOWN. SHOWERS COULD BE LONG
LIVED THROUGH THE EVENING AS THE UPPER LOW PULLS OUT OF COLORADO
AND MOISTURE ON THE NORTHWEST SIDE OF THE LOW ROTATES INTO THE
DENVER AREA.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...DANKERS
SHORT TERM...GIMMESTAD
LONG TERM...RJK
AVIATION...DANKERS
Hazardous weather outlook, Apr 18, 9:50 AM MST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1050 AM MDT SAT APR 18 2015
COZ030>051-190500-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1050 AM MDT SAT APR 18 2015
...WINTRY WEATHER CONTINUES IN THE MOUNTAINS WITH SHOWERY WEATHER
ON THE PLAINS TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
A STRONG STORM SYSTEM WILL CONTINUE DRIFTING EASTWARD ACROSS
COLORADO THIS AFTERNOON AND MOVE OVER WESTERN KANSAS LATER TONIGHT.
ON THE BACK SIDE OF THIS STORM THERE WILL BE PLENTIFUL
SHOWERS...WITH SNOW IN THE MOUNTAINS AND RAIN ON THE PLAINS.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ON THE PLAINS. WHILE
THE SNOW IN THE MOUNTAINS WILL NOT BE AS HEAVY AS THE LAST FEW
DAYS...THE SHOWERS COULD BE HEAVY AT TIMES. ADDITIONAL
ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED IN THE HIGHER
MOUNTAINS BY SUNDAY MORNING...WITH 2 TO 5 INCHES IN THE VALLEYS
AND FOOTHILLS. SNOW MAY MIX WITH THE RAIN IN THE FRONT RANGE
CITIES TONIGHT...BUT THE ONLY AREA WHERE ACCUMULATION IS EXPECTED
IS SOUTH OF DENVER WHERE AN INCH OR TWO IS POSSIBLE OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SNOW SHOWERS IN THE MOUNTAINS OF NORTH CENTRAL COLORADO SUNDAY
MORNING WILL DECREASE TO A CHANCE OF RAIN AND SNOW SHOWERS SUNDAY
AFTERNOON. ON THE PLAINS...A SLIGHT CHANCE OF RAIN AND SNOW SUNDAY
MORNING WILL GIVE WAY TO PARTIAL CLEARING AND GUSTY NORTHERLY
WINDS IN THE AFTERNOON. THEN...LOOK FOR ANOTHER WEATHER DISTURBANCE
TO RACE SOUTH OUT OF WYOMING AND PRODUCE ANOTHER ROUND OF SNOW IN
THE HIGH COUNTRY AND A CHANCE OF RAIN AND SNOW MAINLY FOR THE
NEARBY PLAINS SUNDAY NIGHT AND MONDAY MORNING. THE HIGH
COUNTRY...PARTICULARLY THE HIGHER PASSES AND NORTHWEST FACING
SLOPES...COULD PICK UP A FEW MORE INCHES OF SNOW WITH THIS NEXT
CLIPPER SYSTEM. FOR THE PLAINS...SNOW ACCUMULATION IS NOT
ANTICIPATED. DRIER AND WARMER CONDITIONS SHOULD THEN RETURN TO THE
OUTLOOK AREA FOR TUESDAY AND WEDNESDAY WITH A FAIR WEATHER HIGH
PRESSURE SYSTEM MOVING IN FROM UTAH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
DANKERS/BAKER
In the hours before
Local storm report, Apr 18, 8:27 AM MST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
927 AM MDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM SNOW 2 SSE BRECKENRIDGE 39.47N 106.03W
04/18/2015 M0.8 INCH SUMMIT CO TRAINED SPOTTER
0701 AM SNOW 3 NW IDLEDALE 39.70N 105.28W
04/18/2015 M25.0 INCH JEFFERSON CO TRAINED SPOTTER
0701 AM SNOW 2 S PINE JUNCTION 39.44N 105.39W
04/18/2015 M32.0 INCH JEFFERSON CO TRAINED SPOTTER
0615 AM SNOW 4 SSE BROOKVALE 39.57N 105.40W
04/18/2015 M25.5 INCH JEFFERSON CO TRAINED SPOTTER
STORM TOTAL
0747 PM HEAVY SNOW 3 SE PINECLIFFE 39.90N 105.39W
04/17/2015 M27.1 INCH JEFFERSON CO CO-OP OBSERVER
AKA COAL CREEK CANYON. 3.47 OF LIQUID.
0503 PM HEAVY SNOW 1 SW EVERGREEN 39.62N 105.36W
04/17/2015 E18.0 INCH JEFFERSON CO TRAINED SPOTTER
0436 PM HEAVY SNOW 8 NE FOUR CORNERS 40.94N 105.80W
04/17/2015 M52.0 INCH LARIMER CO TRAINED SPOTTER
SAND CREEK PARK. 52 INCHES IS THE STORM TOTAL SINCE
WEDNESDAY NIGHT...37 INCHES HAS FALLEN IN THE LAST 24
HOURS.
0340 PM SNOW 2 ESE ALLENSPARK 40.19N 105.48W
04/17/2015 M27.7 INCH BOULDER CO TRAINED SPOTTER
0311 PM HEAVY SNOW 8 NE FOUR CORNERS 40.94N 105.80W
04/17/2015 M49.0 INCH LARIMER CO TRAINED SPOTTER
SAND CREEK PARK
0300 PM SNOW 3 S EVERGREEN 39.59N 105.34W
04/17/2015 M24.0 INCH JEFFERSON CO TRAINED SPOTTER
0300 PM SNOW THORNTON 39.89N 104.96W
04/17/2015 M3.0 INCH ADAMS CO TRAINED SPOTTER
1.8 INCHES LIQUID.
0300 PM HEAVY SNOW 3 NW IDLEDALE 39.70N 105.28W
04/17/2015 M23.3 INCH JEFFERSON CO TRAINED SPOTTER
GENESEE
0200 PM HEAVY SNOW 2 E ANTERO JUNCTION 38.92N 105.93W
04/17/2015 M18.0 INCH PARK CO TRAINED SPOTTER
0145 PM HEAVY SNOW 3 NE CASTLE ROCK 39.41N 104.81W
04/17/2015 M10.7 INCH DOUGLAS CO AMATEUR RADIO
0100 PM SNOW 3 N CONIFER 39.57N 105.31W
04/17/2015 M24.1 INCH JEFFERSON CO TRAINED SPOTTER
1219 PM HEAVY SNOW 3 N BAILEY 39.44N 105.47W
04/17/2015 M14.0 INCH PARK CO TRAINED SPOTTER
1200 PM HEAVY SNOW FAIRPLAY 39.22N 106.00W
04/17/2015 M9.0 INCH PARK CO TRAINED SPOTTER
1115 AM HEAVY SNOW 3 WSW CONIFER 39.50N 105.35W
04/17/2015 M18.0 INCH JEFFERSON CO TRAINED SPOTTER
1115 AM HEAVY SNOW 3 N BLACK HAWK 39.84N 105.49W
04/17/2015 M24.3 INCH GILPIN CO TRAINED SPOTTER
1030 AM HEAVY SNOW 3 N GOLDEN 40.11N 105.41W
04/17/2015 M24.0 INCH BOULDER CO TRAINED SPOTTER
1010 AM HEAVY SNOW 2 NE ESTES PARK 40.39N 105.49W
04/17/2015 M16.5 INCH LARIMER CO TRAINED SPOTTER
0951 AM SNOW 8 NE FOUR CORNERS 40.94N 105.80W
04/17/2015 M5.0 INCH LARIMER CO TRAINED SPOTTER
SAND CREEK PARK
0930 AM HEAVY SNOW GENESEE 39.69N 105.27W
04/17/2015 M22.3 INCH JEFFERSON CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Apr 18, 12:12 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
112 PM MDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM SNOW 1 NNE ESTES PARK 40.39N 105.51W
04/18/2015 M17.5 INCH LARIMER CO TRAINED SPOTTER
WATER WAS 2.37 INCHES
1230 PM SNOW 3 SE PINECLIFFE 39.90N 105.39W
04/18/2015 M28.2 INCH JEFFERSON CO CO-OP OBSERVER
STORM TOTAL, 3.57 INCHES OF LIQUID
0926 AM SNOW 2 SSE BRECKENRIDGE 39.47N 106.03W
04/18/2015 M0.8 INCH SUMMIT CO TRAINED SPOTTER
0926 AM SNOW N FAIRPLAY 39.23N 106.00W
04/18/2015 M3.0 INCH PARK CO TRAINED SPOTTER
0926 AM SNOW 1 S EVERGREEN 39.63N 105.34W
04/18/2015 M2.5 INCH JEFFERSON CO TRAINED SPOTTER
0701 AM SNOW 3 NW IDLEDALE 39.70N 105.28W
04/18/2015 M25.0 INCH JEFFERSON CO TRAINED SPOTTER
0701 AM SNOW 2 S PINE JUNCTION 39.44N 105.39W
04/18/2015 M32.0 INCH JEFFERSON CO TRAINED SPOTTER
0615 AM SNOW 4 SSE BROOKVALE 39.57N 105.40W
04/18/2015 M25.5 INCH JEFFERSON CO TRAINED SPOTTER
STORM TOTAL
0747 PM HEAVY SNOW 3 SE PINECLIFFE 39.90N 105.39W
04/17/2015 M27.1 INCH JEFFERSON CO CO-OP OBSERVER
AKA COAL CREEK CANYON. 3.47 OF LIQUID.
0503 PM HEAVY SNOW 1 SW EVERGREEN 39.62N 105.36W
04/17/2015 E18.0 INCH JEFFERSON CO TRAINED SPOTTER
0436 PM HEAVY SNOW 8 NE FOUR CORNERS 40.94N 105.80W
04/17/2015 M52.0 INCH LARIMER CO TRAINED SPOTTER
SAND CREEK PARK. 52 INCHES IS THE STORM TOTAL SINCE
WEDNESDAY NIGHT...37 INCHES HAS FALLEN IN THE LAST 24
HOURS.
0340 PM SNOW 2 ESE ALLENSPARK 40.19N 105.48W
04/17/2015 M27.7 INCH BOULDER CO TRAINED SPOTTER
0311 PM HEAVY SNOW 8 NE FOUR CORNERS 40.94N 105.80W
04/17/2015 M49.0 INCH LARIMER CO TRAINED SPOTTER
SAND CREEK PARK
0300 PM SNOW THORNTON 39.89N 104.96W
04/17/2015 M3.0 INCH ADAMS CO TRAINED SPOTTER
1.8 INCHES LIQUID.
0300 PM SNOW 3 S EVERGREEN 39.59N 105.34W
04/17/2015 M24.0 INCH JEFFERSON CO TRAINED SPOTTER
0300 PM HEAVY SNOW 3 NW IDLEDALE 39.70N 105.28W
04/17/2015 M23.3 INCH JEFFERSON CO TRAINED SPOTTER
GENESEE
0200 PM HEAVY SNOW 2 E ANTERO JUNCTION 38.92N 105.93W
04/17/2015 M18.0 INCH PARK CO TRAINED SPOTTER
0145 PM HEAVY SNOW 3 NE CASTLE ROCK 39.41N 104.81W
04/17/2015 M10.7 INCH DOUGLAS CO AMATEUR RADIO
&&
KBOWENTornado, Washington
- When
- April 18, 12:40 PM MST
- Where
- Washington County, 3.82 mi SW of Hyde
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 40.090, -102.880
A tornado touched down briefly in open country. No damage was observed.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flood in Texas, April 18, 2015$352,000 · EF0 · 47 events
- Hail in Nebraska, April 18, 2015$350,000 · 2 in hail · 6 events
- Tornado and Hail in Mississippi, April 18 to 19, 2015$160,000 · EF0 · 21 events
- Tornado and Hail in Oklahoma, April 18, 2015EF1 · 34 events
- Hail and Damaging Winds in Texas, April 18, 2015$21,000 · 2 in hail · 22 events
- Hail and Damaging Wind in Iowa, April 18, 2015$51,000 · 1 in hail · 2 events
- Hail in Kansas, April 18, 20151.5 in hail · 15 events
- Flood and Hail in Kansas, April 18 to 19, 20151.75 in hail · 15 events
- Flash Flooding and Hail in Texas, April 18, 2015$10,000 · 1.75 in hail · 11 events
- Flash Flooding and Hail in Texas, April 18, 20150.75 in hail · 3 events
- Wildfire in Pennsylvania, April 18 to 20, 20153 events
- Hail in Kansas, April 18, 20151 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 563528.